# SDR VNAA2024081311101

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,364 hours, 17,301 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Unserviceable
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNING MSG IN FLIGHT, LHOB BTMS EICAS INDICATION BOX SHOWED RED, AND INDICATED 20, IN CRUISE FLIGHT / REMOVED AND REPLACED ASCU IAW CRJ900 AMM 32-44-06-000/400-801-A01 AND REMOVED AND REPLACED LH OB BRAKE TEMP SENSOR IAW CRJ900 AMM 32-46-01-000/400-801-A01-PSA.  ASCU BITE-TEST GOOD AT THIS TIME IAW CRJ900 AMM 32-44-06-740-801-A01 AND LH OB BRAKE TEMP SENSOR SELF-TEST GOOD AT THIS TIME IAW CRJ900 AMM 32-46-01-740-801-A01.
